Next Article in Journal
A Concretization of an Approximation Method for Non-Affine Fractal Interpolation Functions
Next Article in Special Issue
Inequalities on the Generalized ABC Index
Previous Article in Journal
Fuzzy Inner Product Space: Literature Review and a New Approach
Previous Article in Special Issue
Total Roman {3}-Domination: The Complexity and Linear-Time Algorithm for Trees

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 764

Article: The Size, Multipartite Ramsey Numbers for nK2 Versus Path–Path and Cycle
Authors: by Yaser Rowshan, Mostafa Gholami and Stanford Shateyi

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop